Indiana, 2014Hail and Damaging Winds in Indiana, May 13, 2014
May 13, 2014 · NWS IND · 4 events in 3 counties and zones
A strong cold frontal boundary pushed across central Indiana during the afternoon and evening hours on the 13th of May. This helped a band of showers and thunderstorms develop across the southwest portion of central Indiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $85,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold frontal boundary pushed across central Indiana during the afternoon and evening hours on the 13th of May. This helped a band of showers and thunderstorms develop across the southwest portion of central Indiana. As the storms pushed northeast, a number of thunderstorm wind damage reports were received, especially from the Edinburgh area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at May 13, 5:38 PM EST, 54 minutes earlier.
Area forecast discussion, May 13, 5:38 PM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT TUE MAY 13 2014
.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.
&&
.SYNOPSIS...
ISSUED AT 330 PM EDT TUE MAY 13 2014
A COLD FRONT ACROSS WESTERN INDIANA WILL MOVE EAST ACROSS OUR REGION
THIS EVENING AND THEN STALL ACROSS OHIO AND CENTRAL KENTUCKY
TONIGHT. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE LOWER
MISSISSIPPI VALLEY WEDNESDAY AND THEN TRACK INTO OHIO VALLEY LATE
WEDNESDAY AND ACROSS EASTERN INDIANA AND WESTERN OHIO WEDNESDAY
NIGHT. THIS SYSTEM WILL PROVIDE NUMEROUS SHOWERS FROM MIDDAY
WEDNESDAY WELL INTO WEDNESDAY NIGHT. A FEW THUNDERSTORMS WILL BE
POSSIBLE OVER SOUTHEAST SECTIONS.
A STRONG UPPER LOW OVER THE UPPER MIDWEST THURSDAY WILL MOVE INTO
THE GREAT LAKES FRIDAY. THIS WILL RESULT IN VERY COOL TEMPERATURES
AND A CHANCE OF SHOWERS. THE UPPER LOW WILL BEGIN TO WEAKEN AND
MOVE TO THE EAST SATURDAY. AN UPPER RIDGE OF HIGH PRESSURE WILL
BUILD OVER THE CENTRAL U.S. EARLY NEXT WEEK ALLOWING TEMPERATURES TO
MODERATE ALONG WITH DRIER WEATHER SUNDAY AND MONDAY. FINALLY AN
APPROACHING WARM FRONT WILL BRING A CHANCE OF SHOWERS BY TUESDAY.
&&
.NEAR TERM /TONIGHT/...
ISSUED AT 330 PM EDT TUE MAY 13 2014
A COLD FRONT OVER WEST CENTRAL INDIANA WILL MOVE EAST ACROSS OUR
REGION THIS EVENING AND STALL ACROSS OHIO AND CENTRAL KENTUCKY LATE
TONIGHT. THE THREAT FOR THUNDERSTORMS WILL BE ACROSS EASTERN
SECTIONS THIS EVENING AND WILL END AFTER THE COLD FRONT PASSES.
SEVERAL MODELS...INDICATE SCATTERED LIGHT SHOWERS WILL CONTINUE WELL
BEHIND THE COLD FRONT OVERNIGHT. MAIN QUESTION WILL RAIN CHANCES
LATER TONIGHT AS THERE MAY BE A LULL IN THE SHOWERS LATER TONIGHT AS
AN UPPER DISTURBANCE MOVES ON TO THE NORTHEAST AND THE NEXT ONE MAY
NOT AFFECT US UNTIL MORNING. AT THE MOMENT WILL MENTION LIKELY POPS
OVER NORTHEAST SECTIONS VERY EARLY TONIGHT AND THEN CHANCE POPS MOST
AREAS THE REST OF TONIGHT.
FAR SOUTHERN SECTIONS MAY SEE HIGHER POPS TOWARDS DAYBREAK AS LOW
PRESSURE DEVELOPS OVER THE LOWER MISSISSIPPI VALLEY AND STARTS TO
TRACK OUR WAY. IN MOST CASES WENT WITH A MOS BLEND NORTHWEST AND
TRENDED TOWARDS THE WARMER MET NUMBERS SOUTHEAST.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY...
ISSUED AT 330 PM EDT TUE MAY 13 2014
MAIN FORECAST ISSUES WILL BE RAIN CHANCES THROUGH THE PERIOD
FOLLOWED BY TEMPERATURES. LOW PRESSURE OVER THE LOWER MISSISSIPPI
VALLEY WEDNESDAY MORNING WILL TRACK INTO THE OHIO VALLEY LATE
WEDNESDAY AND ACROSS SOUTHERN AND EASTERN SECTIONS OF OUR FORECAST
AREA WEDNESDAY NIGHT. RAIN SHOWERS WILL SPREAD NORTH ACROSS OUR
REGION WEDNESDAY AND CONTINUE WELL INTO WEDNESDAY NIGHT. WILL GO
WITH DEFINITE POPS MOST AREAS WEDNESDAY AFTERNOON AND EARLY
WEDNESDAY NIGHT.
THERE MAY BE SOME THUNDER OVER SOUTHEAST SECTIONS AS THE LOW
PRESSURE SYSTEMS DRAWS SOME WARMER AND MORE UNSTABLE AIR INTO
SOUTHEAST WEDNESDAY AFTERNOON. SPC HAS EXTREME SOUTHEAST INDIANA
UNDER A SLIGHT RISK OF SEVERE WEATHER WEDNESDAY. THIS AREA BARELY
BRUSHES OUR FAR SOUTHEAST COUNTIES. LATER FORECASTS WILL NEED TO
MONITOR THIS THREAT AND WHETHER TO EXPAND IT INTO OUR REGION.
THE LOW PRESSURE SYSTEM WILL MOVE ON INTO EASTERN GREAT LAKES
THURSDAY. MODELS BRING A STRONG UPPER LOW INTO THE UPPER MIDWEST
THURSDAY AND INTO THE GREAT LAKES FRIDAY. THIS WILL RESULT IN
MOSTLY CHANCE POPS FOR THE REST OF THE SHORT TERM.
TEMPERATURES WEDNESDAY WILL BE TRICKY ACROSS OUR SOUTHEAST AS THE
NAM PULLS A LOT OF WARM AIR BACK INTO OUR SOUTHEAST WITH THE ARRIVAL
OF THE SURFACE LOW. OTHER MODELS KEEP THIS WARMER AIR FARTHER EAST
WEDNESDAY. WILL GO WITH A BLEND MOST AREAS. OTHERWISE HIGHS WILL
BE IN THE UPPER 50S TO LOWER 60S NORTHWEST HALF WEDNESDAY AND ALL
AREAS THURSDAY AND FRIDAY. LOWS WILL BE FROM 45 TO 50 WEDNESDAY
NIGHT AND 40 TO 45 THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 223 PM EDT TUE MAY 13 2014
THE EXTENDED WILL START UNDER THE INFLUENCE OFF UPPER CYCLONIC FLOW
AROUND THE BASE OF GREAT LAKES UPPER LOW. THIS WILL RESULT IN SHOWER
CHANCES AND BELOW NORMAL TEMPERATURES THROUGH THE WEEKEND. UPPER
RIDGING WILL MOVE IN EARLY NEXT WEEK...HOWEVER SOUTHERLY FLOW
OVERTOP A WARM FRONT ACROSS THE TENNESSEE VALLEY MAY BRING MORE RAIN
IN BY MONDAY NIGHT WITH TEMPERATURES WARMING TO NEAR NORMAL.
REGIONAL BLEND LOOKS GOOD WITH LITTLE CHANGES NEEDED OTHER THAN
MINOR TWEAKS.
&&
.AVIATION /DISCUSSION FOR THE 140000Z TAFS/...
ISSUED AT 638 PM EDT TUE MAY 13 2014
COLD FRONT HAS PASSED ALL THE TAF SITES EXCEPT FOR KBMG...WHICH IT
SHOULD DO SHORTLY. SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER
SOUTHERN INDIANA ALONG THE FRONT...BUT THESE SHOULD STAY SOUTH OF
THE TAF SITES. CONVECTIVE THREAT APPEARS TO BE DIMINISHING AS THE
INSTABILITY IS BEING PUSHED OFF TO THE EAST. SOME MVFR VISIBILITY
RESTRICTIONS IN SHOWER ACTIVITY IN THE POST FRONTAL ZONES IS
EXPECTED TO AFFECT THE TAF SITES AT TIMES THROUGH ABOUT 140400Z.
LOWER MVFR CEILINGS 012-015 HAVE BEEN LAGGING BEHIND THE SURFACE
FRONT...BUT SHOULD GRADUALLY OVERSPREAD THE AREA FROM WEST TO EAST
DURING THE EVENING HOURS.
SHORT TERM MODEL DATA SUGGEST ANOTHER AREA OF ORGANIZED LIFT MAY
MOVE INTO THE AREA FROM THE SOUTH AFTER ABOUT 140900Z...RESULTING IN
AN ENHANCED RAIN THREAT AFTER THAT TIME.
MAY BE SOME OCCASIONAL SURFACE WIND GUSTS 15-18 KTS FROM 300-320
DEGREES FOR A PERIOD THIS EVENING IN THE IMMEDIATE POST FRONTAL
ZONE...BUT ANY GUSTS SHOULD DROP OFF LATER THIS EVENING.
&&
.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....MK
AVIATION...JAS
VISIT US AT HTTP://WWW.WEATHER.GOV/IND
FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 13, 3:30 PM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT TUE MAY 13 2014
INZ021-028>031-035>049-051>055-060>063-067>069-142030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN-
430 PM EDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TONIGHT.
OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE.
HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.
TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING.
DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN
APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS /MAINLY ACROSS THE EASTERN COUNTIES/
THROUGH THIS EVENING. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY
WINDS AND SMALL HAIL IN ADDITION TO BRIEF DOWNPOURS AND LIGHTNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
DISCUSSION: RAIN SHOWERS ARE EXPECTED THROUGH THE MIDDLE OF THE
WORK WEEK AS LOW PRESSURE AND A COLD FRONT SLOWLY MOVE ACROSS INDIANA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
INZ056-057-064-065-070>072-142030-
SHELBY-RUSH-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
430 PM EDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TONIGHT.
OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE.
HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.
TIMING: STORMS ARE POSSIBLE THROUGH THIS EVENING.
DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN
APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. SOME STORMS MAY
BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO
BRIEF DOWNPOURS AND LIGHTNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON
WEDNESDAY.
DISCUSSION: AS A COLD FRONT PUSHES ACROSS CENTRAL INDIANA ON
WEDNESDAY...WARM AND UNSTABLE AIR IN PLACE ACROSS SOUTHEAST
CENTRAL INDIANA MAY RESULT IN AN ISOLATED SEVERE STORM. THE MAIN
THREAT FROM ANY STORM WILL BE LARGE HAIL AND DAMAGING WIND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
In the hours before
Local storm report, May 13, 1:43 PM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND GST INDIANAPOLIS 39.76N 86.16W
05/13/2014 M46 MPH MARION IN EVENT VENUE
&&
MKOCHSpecial weather statement, May 13, 1:58 PM EST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
258 PM EDT TUE MAY 13 2014
INZ041-042-049-131945-
DELAWARE-HENRY-RANDOLPH-
258 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR DELAWARE...NORTHEASTERN HENRY AND
WESTERN RANDOLPH COUNTIES UNTIL 345 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DUNKIRK. THIS STORM WAS
MOVING NORTHEAST AROUND 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EATON...
GASTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4000 8520 3995 8532 4006 8537 4016 8558
4029 8558 4039 8554 4038 8522 4031 8521
4031 8518 4030 8517
TIME...MOT...LOC 1858Z 180DEG 0KT 4031 8528
JKSpecial weather statement, May 13, 2:11 PM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
311 PM EDT TUE MAY 13 2014
INZ056-064-065-132000-
BARTHOLOMEW-DECATUR-SHELBY-
311 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN DECATUR...
NORTHEASTERN BARTHOLOMEW AND SOUTHERN SHELBY COUNTIES UNTIL 400 PM
EDT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF COLUMBUS...MOVING NORTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHELBYVILLE...
MARIETTA...
GENEVA...
ST. PAUL...
WALDRON...
&&
LAT...LON 3924 8583 3935 8598 3935 8595 3942 8596
3961 8578 3950 8563 3945 8563 3946 8556
3942 8551
TIME...MOT...LOC 1911Z 219DEG 32KT 3938 8584
TDUDSpecial weather statement, May 13, 2:31 PM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT TUE MAY 13 2014
INZ056-057-132015-
RUSH-SHELBY-
331 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR RUSH AND EASTERN SHELBY COUNTIES
UNTIL 415 PM EDT...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF SHELBYVILLE...MOVING NORTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RUSHVILLE...
MANILLA...
MILROY...
ARLINGTON...
NEW SALEM...
CARTHAGE...
GLENWOOD...
MAYS...
&&
LAT...LON 3945 8547 3945 8563 3951 8570 3979 8557
3978 8530 3974 8529 3953 8529
TIME...MOT...LOC 1931Z 221DEG 32KT 3951 8559
TDUDLocal storm report, May 13, 3:09 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 1 SW CARMEL 39.96N 86.12W
05/13/2014 HAMILTON IN BROADCAST MEDIA
POWER LINES DOWN ON RANGELINE ROAD...CLOSING THE
ROAD...UNCERTAIN IF WEATHER RELATED...TIME ESTIMATED.
&&
BHHSpecial weather statement, May 13, 4:45 PM EST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT TUE MAY 13 2014
INZ068-069-132230-
DAVIESS-MARTIN-
545 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND MARTIN COUNTIES UNTIL
630 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF WASHINGTON...OR 16 MILES
NORTHEAST OF PETERSBURG...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHOALS...
MONTGOMERY...
CANNELBURG...
LOOGOOTEE...
WEST BOGGS LAKE...
ODON...
LACY...
BURNS CITY...
CRANE...
INDIAN SPRINGS...
&&
LAT...LON 3866 8722 3891 8694 3890 8669 3883 8668
3865 8668 3850 8703 3850 8706
TIME...MOT...LOC 2146Z 231DEG 26KT 3863 8703
TDUDThunderstorm Wind, Johnson
- When
- May 13, 6:32 PM EST
- Where
- Johnson County, 0.32 mi WNW of Edinburg
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 39.352, -85.975
The grandstands at the Edinburgh Community High School were bent in two and dragged onto the track and football field due to damaging straight-line thunderstorm wind gusts from a microburst. Also, numerous trees were downed in a cemetery and surrounding area. Some of these trees were blocking roads. A roof was blown off of an unknown structure and power lines were reported down as well. Nickel sized hail was also reported.
Thunderstorm Wind, Shelby
- When
- May 13, 6:50 PM EST
- Where
- Shelby County, 1.37 mi SE of Fenns
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.439, -85.779
Some power poles were bent with large trees down due to damaging thunderstorm wind gusts. This occurred west of the town of Waldron.
Thunderstorm Wind, Shelby
- When
- May 13, 7:02 PM EST
- Where
- Shelby County, Waldron
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.450, -85.670
Emergency management relayed a report of a measured 60 mph thunderstorm wind gust in this location.
Hail, Decatur
- When
- May 13, 7:43 PM EST to 7:45 PM EST
- Where
- Decatur County, 0.69 mi N of Greensburg
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.340, -85.480
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, May 13 to 22, 20146 injured · $29 million · 8 events
- Flash Flooding in New York, May 13 to 14, 2014$11 million · 13 events
- Flash Flooding in New York, May 13, 2014$6.9 million · 10 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$168,000 · 1.75 in hail · 47 events
- Flash Flood and Damaging Winds in Michigan, May 13, 2014$234,000 · 65 kt wind · 23 events
- Flash Flooding and Hail in New York, May 13, 2014$290,000 · 1.5 in hail · 12 events
- Flash Flooding and Hail in West Virginia, May 13 to 14, 2014$105,000 · 1.75 in hail · 12 events
- Damaging Wind in Kentucky, May 13, 2014$30,000 · 50 kt wind · 1 event
- Rip Currents in Florida, May 13, 20141 injured · 2 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$10,000 · 2 in hail · 10 events
- Hail in Kentucky, May 13, 2014$15,000 · 1.25 in hail · 1 event
- Damaging Wind in Indiana, May 13, 2014$15,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524470, 524475, 524473, 524474.